# SDR SIMA20240817001

- Difficulty date: August 17, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N744DB
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000130
- Aircraft time: 39,503 hours, 26,600 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Part number: 5261514314
- Condition: Failed
- Location: Brake Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRKG BRK NOT RELEASED IN FLIGHT FOUND EMERGENCY/PARKING BRAKE PRESSURE SWITCH 2 TO BE INOP. RAR EMERGENCY/PARKING BRAKE PRESSURE SWITCH 2 IN REF WITH AMM 32-44-09. OPC GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME.
